# SDR 98ZZZX2707

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N603PA
- Make and model: Beech B90
- Aircraft serial: LJ403
- Engine: Pwa PT6A20
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Lt Engine
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE LOST POWER IN-FLIGHT.  AIRCRAFT LANDED WITH NO INCIDENT.  NO DETERMINATION MADE, UNIT MUST BE TORN DOWN TO INSPECT.  SOUNDS LIKE BAD BEARINGS WHEN MOTORED BY STARTER.  ACFT LOST POWER IN-FLIGHT.  LANDED SAFELY AT SHEBOYGAN, WINCONSIN.  PILOT REPORTED ENGINE DECREASED IN POWER, BUT WAS SHUT DOWN AS A PRECAUTION.  ENGINE REMOVED FOR DISASSEMBLY AND INSPECTION.  ENGINE MOTORED ON GROUND WITH STARTER.  SOUNDED LIKE COMPRESSOR BLADES WERE DRAGGING.  METAL CONTAMINATION FOUND IN EXHAUST STACKS.
